# SDR QXEA200501325

- Difficulty date: September 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT TRAILING WING BOX BRACKET IS LOOSE YW 60.  MAINTENANCE REMOVED 2 CHERRY MAX RIVETS IAW Q400 SRM 51-42-45-330-801, PAR 1-6A AND C.  DRILLED HOLES TO AN ALTERNATE FASTENER SIZE REF RD 8/4-57-257.  HFEC AROUND HOLES IAW 1-84-7A, PT-6, 51-00-02.  NO CRACKS NOTED.  PRIMERED AND SEALED REF RD 8/4-57-257. INSTALLED AFT 2 CHERRY MAX RIVETS IAW Q400 SRM 51-42-45-330-801, PAR E-G. COMPLETED RD 8/4-57-257 BY PAINTING.
